# SDR SWAA2021110818246

- Difficulty date: September 15, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737*
- Aircraft serial: 29809
- Aircraft time: 68,060 hours, 40,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP GUSSET IS CRACKED BETWEEN FRAME BS 500D AND STGR 21L ; / [01] REMOVED CRACK GUSSET IN REF B737-700 SRM 51-40-02-0G-0; [02] LOCATED AND DRILLED NEW GUSSET REF. B737-7 SRM #51-40-05-0G-0; [03] VEERIFIED STEP 1 AND 2; [04] OK TO TREAT AND PRIME HOLES; [05] TREATED AND PRIMED FASTENER HOLES ON GUSSET REF. B737-7 SRM #51-20-01-0G-0; [06] VERIFIED STEP 5; [07] OK TO INSTALL GUSSET; [08] REMOVED AND INSTALLED FWD CARGO GUSSET STA.500D STR.21L; REF. B737-7 SRM 51-40-02-0G-0 AND DRAWING 143A7902; [09] VERIFIED STEP 8
